# SDR ASAA11510423

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,207 hours, 5,220 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 32145525
- Part serial: 9664
- Condition: Blown
- Location: Bleed Air Sys
- Part time: 17,225 hours, 5,228 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE INDICATIONS BETWEEN L AND R WERE SPLIT UP TO 18PS L=23 PSI R=41PSI FL 38.0 N1=L89.5/R89.5 N2=L92.3/R92.3 FF=L2.63/R2.63 SAT = 55C TAT= 28C PRIOR TO TOP OF DESCENT THE SPLIT REDUCED TO < 8PSI R39 L=32PSIGI.  PERFORMED PNEU HEALTH CHECK ON NR 1 ENG.  FOUND PRSOV WITH A BLOWN DIAPHRAM + INLINE CONTROL PRESS AT 17 PSI WITH PS AT 70 PSI.  BLEED AIR REG FAILED CONTROL PRESS TEST & PRESS SWITCH FAILED PS = 220 WITH PC AT 12 PSI REF AMM 36 11 00.  REPLACED REF 36 11 04.  REPLACED BLEED AIR REGULATOR REF AMM 36 11 03.  PERFORMED TOTAL SYSTEM ENG BLEED AIR SYSTEM HEALTH CHECK.  REF: AMM 36 11 00.  OPS CHECK GOOD.
